# SDR R61A201311131147

- Difficulty date: November 13, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N408YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000371
- Aircraft time: 377 hours, 225 cycles
- System (JASC): 3140 · Central Computers
- Part: Module
- Part number: 70244401903
- Part serial: 1211P052
- Condition: Failed
- Part time: 377 hours, 225 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED MAU 1A FAIL, AUTOBRAKE FAIL, ADS 1 FAIL, SPOILER FAULT, BREAK RT FAULT AND BREAK LT FAULT.  CREW RAN QRH WITH NO SUCCESS.  CREW DECLARED AN EMERGENCY.  LANDED WITHOUT INCIDENT.  TROUBLESHOT AND R & R BOTH THE POWER MODULE AND NIC PROC CARD IAW AMM.  ACFT OPS CHECKED GOOD AND IS GOOD FOR SERVICE.
